# SDR DALA2021122708069

- Difficulty date: December 22, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 90,192 hours, 23,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 TAPE ON EXIT SIGN ABOVE DOOR 2R IS LOOSE. CORRECTIVE ACTION: RESECURED EXIT SIGN ABOVE 2R DOOR. (8207068)
